MAUDE Adverse Event Report: ST. JUDE MEDICAL COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number IBI-89003
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with manufacturing specifications and procedures.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an atrial fibrillation ablation procedure, due to a pressure error with the pump and the troubleshooting involved to resolve the issue, a prolonged procedure occurred.Initially a new tubing set and pressure adapter cable were attempted, but the issue remained.A pump was borrowed from a nearby account and the procedure was able to be completed with no adverse consequences to the patient.Following the completion the procedure, the original pump was reconnected and was observed to be functioning properly.

Brand Name
COOL POINT¿ IRRIGATION PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13358886
Report Number2030404-2022-00001
Device Sequence Number1647466
Product Code OAD
UDI-Device Identifier05415067008985
UDI-Public05415067008985
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-89003
Device Catalogue NumberIBI-89003
Device Lot Number7525777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown